Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 6385451, 15 pages
https://doi.org/10.1155/2018/6385451
Research Article

On the Convergence of a Family of Chlodowsky Type Bernstein-Stancu-Schurer Operators

1School of Mathematics and Computer Science, Quanzhou Normal University, Quanzhou 362000, China
2School of Applied Mathematics, Xiamen University of Technology, Xiamen 361024, China

Correspondence should be addressed to Qing-Bo Cai; moc.621@iacbq

Received 26 April 2018; Revised 15 June 2018; Accepted 27 June 2018; Published 18 July 2018

Academic Editor: Gestur Ólafsson

Copyright © 2018 Lian-Ta Shu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lian-Ta Shu, Guorong Zhou, and Qing-Bo Cai, “On the Convergence of a Family of Chlodowsky Type Bernstein-Stancu-Schurer Operators,” Journal of Function Spaces, vol. 2018, Article ID 6385451, 15 pages, 2018. https://doi.org/10.1155/2018/6385451.